05-28-2002, 02:26 PM #1
shot fina, feel like i was kicked in the junk!
I shot Fina last night, and when I awoke this mornig , I felt like someone kicked me in the junk! My balls are still hurting..feel like blue balls. It was not like this until I took Fina. Any thoughts? Is it the Fina, or a combo of what I am taking (sus/eq/dbol ) or what?
05-28-2002, 03:33 PM #2
05-28-2002, 05:42 PM #3
nope.....it was that 335 we put up on decline today, you strained your nuts.......lol
05-28-2002, 05:55 PM #4
Could be your prostate. You may wanna get it checked out.
05-28-2002, 07:26 PM #5
i had crazy pains, like blue balls when i came off of anasthesia...
fukin sucked for the WHOLE day
05-28-2002, 10:47 PM #6
why would Fina hurt my prostrate? Or do you think it was just the straw that broke the camel's back? Yep, Testaprim, that was crazy...I got a good rush off it! Strength is through the roof, but my junk hurts!
05-28-2002, 11:57 PM #7
have no clue on that but hey testaprim that icon you have with the doc and the flue shot... where did you get that. shit made me fall off the chair laughing.... i was just wondering because i wanted to save a larger pic and save it... let me knoe
05-29-2002, 12:12 AM #8AR-Hall of Famer / Retired
- Join Date
- Jan 1999
- up an ass
go and get the finger up ur ass test for ur prostate for sure also, maybe check for hernia, if you were doing heavy weights the day before and it came on could well be that. I had an ultrasound to check for sure but you can check urself
05-29-2002, 08:01 AM #9
Pain has eased a bit...I am sort of gun-shy about shooting Fina again, but that is the price we pay! Good call on the possible hernia....I just scheduled a visit with the doc!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)